Hi, I hope someone can help, as my doc has been of no help. For the better part of the last year I have not been able to stop throwing up, with endless nausea. It comes and goes, but is usually present to some degree.
At first, there was a LOT of abdominal pain, somewhat to the right, but mostly in the middle. That comes and goes. If I eat when I am "sick" and actually keep it down, many hours later I vomit some or all of the meal and it looks like I just swallowed it. Sometimes as much as 16 hours after eating! Drinking carbonated beverages (with or without alcohol) sometimes feels like it just turns to foam and comes up as such. A half a beer or soda sometimes makes my belly feel like I've swallowed an entire pillow untill I throw up.
At first I thought it was gallstones, as dairy, fats, and anything with fiber really set me off. Now it has gotten more vague and I never know what will trigger it. Cheese is almost certain to do the trick, but I have been able to keep it down on occasion. Almost every morning as soon as I get out of bed I vomit what looks like yellowish or greenish gunk, as soon as it's out I feel better.
Also in this time, I've had a lot of headaches... when I'm vomiting more I've got more of them. At one time during the doc appointments my blood pressure was significantly raised, mine is usually abnormally low and it was borderline hypertensive. My heart either races or slows down to around 50 beats per minute, and when it's slow I am almost entirely unable to stand. I've lost quite a bit of weight through this, and my friends say I'm withering down to nothing. I'm exhausted, I feel like crap, and can't seem to find an answer.
They ran bloodwork, said everything was fine. Checked for blood in the stool and found none, and have done a sonogram of my upper abdomen. My official diagnosis was "Vomiting with nausea and abdominal pain of undetermined origin."
Anybody have any ideas?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?